Elliptic pairs II. Euler class and relative index theorem
Index theorem for elliptic pairs, Astérisque, no. 224 (1994), pp. 61-98.
@incollection{AST_1994__224__61_0,
     author = {Schapira, Pierre and Schneiders, Jean-Pierre},
     title = {Elliptic pairs {II.} {Euler} class and relative index theorem},
     booktitle = {Index theorem for elliptic pairs},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {224},
     year = {1994},
     zbl = {0856.58039},
     mrnumber = {1305643},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1994__224__61_0/}
}
TY  - CHAP
AU  - Schapira, Pierre
AU  - Schneiders, Jean-Pierre
TI  - Elliptic pairs II. Euler class and relative index theorem
BT  - Index theorem for elliptic pairs
AU  - Collectif
T3  - Astérisque
PY  - 1994
DA  - 1994///
IS  - 224
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1994__224__61_0/
UR  - https://zbmath.org/?q=an%3A0856.58039
UR  - https://www.ams.org/mathscinet-getitem?mr=1305643
LA  - en
ID  - AST_1994__224__61_0
ER  - 
%0 Book Section
%A Schapira, Pierre
%A Schneiders, Jean-Pierre
%T Elliptic pairs II. Euler class and relative index theorem
%B Index theorem for elliptic pairs
%A Collectif
%S Astérisque
%D 1994
%N 224
%I Société mathématique de France
%G en
%F AST_1994__224__61_0
Schapira, Pierre; Schneiders, Jean-Pierre. Elliptic pairs II. Euler class and relative index theorem, in Index theorem for elliptic pairs, Astérisque, no. 224 (1994), pp. 61-98. http://archive.numdam.org/item/AST_1994__224__61_0/

[1] M. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422-433. | DOI | MR | Zbl

[2] P. Baum, W. Fulton, and R. Macpherson, Riemann-Roch and topological K-theory for singular varieties, Acta Math. 143 (1979), 155-192. | DOI | MR | Zbl

[3] L. Boutet De Monvel and B. Malgrange, Le théorème de l'indice relatif, Ann. Sci. École Norm. Sup. 23 (1990), 151-192. | DOI | EuDML | Numdam | MR | Zbl

[4] M. Kashiwara, On the maximally overdetermined system of linear differential equations I, Publ. Res. Inst. Math. Sci. 10 (1975), 563-579. | DOI | MR | Zbl

[5] M. Kashiwara, Systems of microdifferential equations, Progress in Mathematics, no. 34, Birkhäuser, 1983. | MR | Zbl

[6] M. Kashiwara, Character, character cycle, fixed point theorem and group representation, Adv. Studies in Pure Math. 14 (1988), 369-378. | DOI | MR | Zbl

[7] M. Kashiwara and P. Schapira, Sheaves on manifolds, Grundlehren der mathematischen Wissenschaften, no. 292, Springer, 1990. | DOI | MR | Zbl

[8] G. Laumon, Sur la catégorie dérivée des 𝒟-modules filtrés, Algebraic Geometry (M. Raynaud and T. Shioda, eds.), Lecture Notes in Mathematics, no. 1016, Springer, 1983, pp. 151-237. | MR | Zbl

[9] N. O'Brian, D. Toledo, and Y. L. Tong, Hirzebruch-Riemann-Roch for coherent sheaves, Amer. J. Math. 103 (1981), 253-271. | DOI | MR | Zbl

[10] M. Sato, T. Kawai, and M. Kashiwara, Hyperfunctions and pseudo-differential equations, Hyperfunctions and Pseudo-Differential Equations (H. Komatsu, ed.), Lecture Notes in Mathematics, no. 287, Springer-Verlag, 1973, Proceedings Katata 1971, pp. 265-529. | MR | Zbl

[11] P. Schapira, Microdifferential systems in the complex domain, Grundlehren der mathematischen Wissenschaften, no. 269, Springer, 1985. | DOI | MR | Zbl

[12] P. Schapira, Sheaf theory for partial differential equations, Proceedings of the International Congress of Mathematicians, Kyoto, Springer, 1990. | MR | Zbl

[13] P. Schapira and J.-P. Schneiders, Paires elliptiques II. Classes d'Euler et indice, C. R. Acad. Sci. Paris 312 (1991), 81-84. | MR | Zbl

[14] P. Schapira and J.-P. Schneiders, Elliptic pairs I. Relative finiteness and duality, this volume. | Zbl